MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION LUX-DX II?; INSERTABLE CARDIAC MONITOR

BOSTON SCIENTIFIC CORPORATION LUX-DX II?; INSERTABLE CARDIAC MONITOR
Model Number M302
Medical Device Problem Code Data Problem (3196)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/06/2026
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that during a retrospective review of device data, it was identified that this insertable cardiac monitor (icm) had the premature ventricular contraction (pvc) burden monitoring enabled.However, a transmission showed that the pvc burden monitor was off.It was determined that a discrepancy is present between the programmed settings and what has been displayed in the latitude clarity data management system.No other information was provided.This device remains in service.No further adverse patient effects were reported.

Brand Name
LUX-DX II?
Common Device Name
INSERTABLE CARDIAC MONITOR
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
4100 hamline avenue north
saint paul MN 55112
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
cashel road
clonmel
EI  
Manufacturer Contact
timothy degroot
4100 hamline avenue north
saint paul, MN 55112
6515826168
MDR Report Key24669244
Report Number2124215-2026-15877
Device Sequence Number5055495
Product Code MXD
UDI-Device Identifier00802526620713
UDI-Public(01)00802526620713(17)250912
Combination Product (Y/N)N
Initial Reporter StateMA
Initial Reporter CountryUS
PMA/510(K) Number
K231328
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2024
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 07/07/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Expiration Date09/12/2025
Device Model NumberM302
Device Catalogue NumberM302
Device Lot Number104263
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/06/2026
Supplement Date Received by Manufacturer06/23/2026
Initial Report FDA Received Date03/23/2026
Supplement Report FDA Received Date07/07/2026
Date Device Manufactured03/26/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient Age73 YR
Patient SexMale